# SDR DXTA200702531

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N374QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600475
- Aircraft time: 8,343 hours, 6,734 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S BRAKES GO TO THE FLOOR WHEN PRESSED.  11-01-07    FOUND BRAKES TO BE SPONGY. BLEED BRAKES THREE TIMES IAW CE-560MM CH 32-42-00. OPS CHECKS GOOD.
